# SDR CALA0400691

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 54,062 hours, 28,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B SEAT TRACK CORRODED AT STA 328-360.  THE SEAT TRACK SECTION WAS REPLACED IAW SRM 53-00-52 AND 51-40-02.
